The Annals of Mathematical Statistics

Some Theorems on Functionals of Markov Chains

Sidney C. Port

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 35, Number 3 (1964), 1275-1290.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177703283

Digital Object Identifier
doi:10.1214/aoms/1177703283

Mathematical Reviews number (MathSciNet)
MR166837

Zentralblatt MATH identifier
0133.10603

JSTOR
links.jstor.org

Citation

Port, Sidney C. Some Theorems on Functionals of Markov Chains. Ann. Math. Statist. 35 (1964), no. 3, 1275--1290. doi:10.1214/aoms/1177703283. https://projecteuclid.org/euclid.aoms/1177703283


Export citation